MathSciNet Relay Station
MathSciNet bibliographic data
MR1112065 92D40 (35B32 35B35 35K60 92D25)
Cantrell, Robert Stephen; Cosner, Chris Diffusive logistic equations with indefinite weights: population models in disrupted environments. II. SIAM J. Math. Anal. 22 (1991), no. 4, 1043–1064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement